Perelman's entropy for some families of canonical metrics

Hall, Stuart J. (2014) Perelman's entropy for some families of canonical metrics. Experimental Mathematics, 23 (3). pp. 277-284. ISSN 1944-950X


Download (304kB) | Preview
Official URL:


We numerically calculate Perelman’s entropy for a variety of canonical metrics on CP1-bundles over products of Fano Kähler-Einstein manifolds. The metrics investigated are Einstein metrics, Kähler-Ricci solitons and quasi-Einstein metrics. The calculation of the entropy allows a rough picture of how the Ricci flow behaves on each of the manifolds in question.

Item Type: Article
Uncontrolled Keywords: Perelman’s entropy, Ricci flow, Ricci soliton, Einstein metric
Subjects: Q Science > QA Mathematics
Divisions: School of Computing
Depositing User: Stuart Hall
Date Deposited: 28 Jul 2015 14:12
Last Modified: 15 Feb 2018 14:10

Actions (login required)

View Item View Item